Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The isoperimetric problem of the convex hull of a closed space curve.

Author: Z. A. Melzak
Journal: Proc. Amer. Math. Soc. 11 (1960), 265-274
MSC: Primary 52.00
MathSciNet review: 0116263
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. J. Schoenberg, An isoperimetric inequality, Acta Math. vol. 91 (1954) pp. 143-164.
  • [2] A. Hurwitz, Sur quelques applications géométriques, Ann. Ecole Norm. Sup. (3) vol. 19 (1902).
  • [3] E. Egervary, On the smallest convex cover, Publ. Math. Debrecen vol. 1 (1949) pp. 65-70.
  • [4] T. Bonnesen and W. Fenchel, Theorie der konvexen Koerper, Ergebnisse der Math. vol. 1, 1934.
  • [5] G. A. Bliss, Lectures on the calculus of variations, University of Chicago Press, 1946.
  • [6] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, 1955.
  • [7] W. Blaschke, Kreis und Kugel, Chelsea, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society